Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Estimation of scale functions to model heteroscedasticity by regularised kernel-based quantile methods

Title data

Hable, Robert ; Christmann, Andreas:
Estimation of scale functions to model heteroscedasticity by regularised kernel-based quantile methods.
In: Journal of Nonparametric Statistics. Vol. 26 (2014) Issue 2 . - pp. 219-239.
ISSN 1029-0311
DOI: https://doi.org/10.1080/10485252.2013.875547

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: nonparametric regression; heteroscedasticity; scale functions; support vector machines; regularized kernel methods
Subject classification: 62G08; 62G30; 62G20; 62G35
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 300 Social sciences > 310 Statistics
500 Science > 510 Mathematics
Date Deposited: 28 Oct 2015 08:08
Last Modified: 28 Oct 2015 08:08
URI: https://eref.uni-bayreuth.de/id/eprint/20839